# SDR DXTA200500964

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600460
- Aircraft time: 6,851 hours, 5,671 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Erratic
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP.  ON DESCENT INTO TEB, RUDDER PEDALS WOULD JERK RIGHT AND LEFT.   SEEMS TO BE HAPPENING WHEN AFIS SENDS AND RECEIVES.
